View Full Version : Has anyone had tics on zoloft?


Dave2010
04-14-10, 05:29 PM
I've been on zoloft for 2 weeks and already Im having tics in my legs like when im in bed lying down sometimes I feel them twitch. Has anyone else had this problem?

netsavy006
04-16-10, 02:52 PM
I've never had that problem but I know you can take clonidine w/ Zoloft (Clonidine .5mg 2x/day) to help relieve the tics. I was getting tics from another cause and the pdoc prescribed the above dose of clonidine and it helped.

Good Luck.

FranticFrummie
08-16-11, 04:13 AM
It will take a few weeks to adjust to the Zoloft, but the side effects DO go away. I had a hard time sleeping for a few weeks, a few twitchy legs, but overall not too bad. It certainly wasn't bad enough to make me want to quit.

Prozac, on the other hand, was an absolute nightmare. Turns out I'm allergic to it. :eek:

sarahsweets
08-16-11, 08:11 AM
Is it possible that you have restless leg syndrome?